# SDR HALA070071

- Difficulty date: October 29, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 69,255 hours, 12,602 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON SEAT TRACK AT RBL 11 STAT 654+13 TO 654+18.  REMOVED CORROSION IAW 767 SRM 51-10-02 WITHIN LIMITS OF SRM 53-00-52/101.
